MathSciNet Relay Station
MathSciNet bibliographic data
MR1871287 55P45 (55P40)
Levi, R.; Priddy, S. On certain homotopy actions of general linear groups on iterated products. Ann. Inst. Fourier (Grenoble) 51 (2001), no. 6, 1719–1739.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement